# SDR DALA2022012100437

- Difficulty date: January 21, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 90,424 hours, 23,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 EXIT SIGN 2L DOOR FELL OFF. CORRECTIVE ACTION: REMOVED AND REPLACED DAMAGED EXIT SIGN LENS AT 2L. (8259970)
